# SDR IPXA2022030379685

- Difficulty date: February 19, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Part number: ARC502505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLH O/B FLAP I/B HINGE BRACKET ASSEMBLY LUG HOLE CORRODED AT STA.XW 486.403.REPAIRED CORRODED BRACKET ASSY LUG HOLE IAW VT-SAA EA 011-5753-01-A9490 REV I/R AND UPS EO MD11-5740-82979-A (MINOR).
